# SDR AALA20120925002

- Difficulty date: September 25, 2012
- Submitted: September 28, 2012
- Operation: Air carrier
- Aircraft: N580AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53157
- Aircraft time: 61,351 hours, 31,686 cycles
- System (JASC): 2934 · Hydraulic Quantity Sensor
- Part: Transmitter
- Condition: Inoperative
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DFW - CREW REPORTED LEFT HYDRAULIC SYSTEM LOSS.  EMERGENCY DECLARED FLIGHT RETURNED DFW LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED LEFT HYDRAULIC QUANTITY TRANSMITTER.  SYSTEM GROUND CHECK NORMAL OPERATION.
